Differential and Integral Equations
- Differential Integral Equations
- Volume 17, Number 9-10 (2004), 1079-1092.
Optimal well-posedness of the Cauchy problem for evolution equations with $C^N$ coefficients
We deal with the Cauchy problem for a $2$-evolution operator of Schrödinger type with $C^N$ coefficients in the time variable, $N>2$. We find the Levi conditions for well-posedness in Gevrey classes of index $1/2 + N/4$, which is the best possible, as we show by means of counterexamples.
Differential Integral Equations Volume 17, Number 9-10 (2004), 1079-1092.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Cicognani, Massimo; Colombini, Ferruccio. Optimal well-posedness of the Cauchy problem for evolution equations with $C^N$ coefficients. Differential Integral Equations 17 (2004), no. 9-10, 1079--1092.https://projecteuclid.org/euclid.die/1356060314